# SDR CALA9600703

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN RT FUSELAGE AT STA 1040.  THE DENTED AREA WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 1.
